Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetric operators with singular spectral functions


Author: Richard C. Gilbert
Journal: Proc. Amer. Math. Soc. 21 (1969), 43-49
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0236736-8
MathSciNet review: 0236736
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser and I. M. Glasmann, Theorie der linearen operatoren im Hilbert-Raum, Akademie-Verlag, Berlin, 1954. MR 0066560 (16:596f)
  • [2] E. A. Coddington and R. C. Gilbert, Generalized resolvents of ordinary differential operators, Trans. Amer. Math. Soc. 93 (1959), 216-241. MR 0163192 (29:495)
  • [3] R. C. Gilbert, Spectral multiplicity of selfadjoint dilations, Proc. Amer. Math. Soc. 19 (1968), 477-482. MR 0223917 (36:6964)
  • [4] I. S. Kac, Spectral multiplicity of a second-order differential operator and expansion in eigenfunctions, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 1081-1112. MR 0159982 (28:3196)
  • [5] M. G. Kreĭn, The theory of self-adjoint extensions of semibounded hermitian transformations and its applications. I, Mat. Sb. 20 (62) (1947), 431-495. MR 0024574 (9:515c)
  • [6] R. McKelvey, The spectra of minimal selfadjoint extension of a symmetric operator, Pacific J. Math. 12 (1962), 1003-1022. MR 0146658 (26:4178)
  • [7] M. A. Naĭmark, Spectral functions of a symmetric operator, Izv. Akad. Nauk SSSR Ser. Mat. 4 (1940), 277-318. MR 0002714 (2:105a)
  • [8] A. V. Štraus, On spectral functions of differential operators, Izv. Akad. Nauk SSSR Ser. Mat. 19 (1955), 201-220. MR 0074642 (17:620a)
  • [9] -, Expansion by eigenfunctions of a second-order boundary problem on a half-line, Izv. Akad. Nauk SSSR Ser. Mat. 20 (1956), 783-792. MR 0086975 (19:277c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236736-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society